Osaka Journal of Mathematics

Equations in $p$-curvature and intertwiners

Yoshifumi Tsuchimoto

Full-text: Open access

Abstract

The equations in $p$-curvatures, which is a key to prove a stable equivalence of Jacobian problem and Dixmier conjecture in the author's previous paper, is provided an easier proof, related to the existence of `intertwining operator'. In an appendix, we show that every symplectic morphism between nonsingular symplectic varieties are of Jacobian 1, regardless of the characteristics.

Article information

Source
Osaka J. Math., Volume 45, Number 3 (2008), 737-746.

Dates
First available in Project Euclid: 17 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1221656649

Mathematical Reviews number (MathSciNet)
MR2468590

Zentralblatt MATH identifier
1147.14032

Subjects
Primary: 14R15: Jacobian problem [See also 13F20]
Secondary: 14A22: Noncommutative algebraic geometry [See also 16S38]

Citation

Tsuchimoto, Yoshifumi. Equations in $p$-curvature and intertwiners. Osaka J. Math. 45 (2008), no. 3, 737--746. https://projecteuclid.org/euclid.ojm/1221656649


Export citation

References

  • N. Jacobson: Lie Algebras, Interscience Publishers, New York, 1962.
  • N.M. Katz: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin, Inst. Hautes Études Sci. Publ. Math. 39 (1970), 175--232.
  • N.M. Katz: Algebraic solutions of differential equations ($p$-curvature and the Hodge filtration), Invent. Math. 18 (1972), 1--118.
  • S. Lang: Algebra, revised third edition, Graduate Texts in Mathematics 211, Springer, New York, 2002.
  • Y. Tsuchimoto: Preliminaries on Dixmier conjecture, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 24 (2003), 43--59.
  • Y. Tsuchimoto: Endomorphisms of Weyl algebra and $p$-curvatures, Osaka J. Math. 42 (2005), 435--452.
  • Y. Tsuchimoto: Non commutative algebraic spaces of finite type over Dedekind domains, J. Math. Kyoto Univ. 46 (2006), 553--582.